# SDR UPS03240272

- Difficulty date: February 18, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Hinge
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C+SI,  LT WING O/B AILERON BEARING HINGES (4 OFF) CORRODED.  LEFT O/B AILERON REPLACED IAW MM 27-10-14.
